MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 219999
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: during mako tha 4.1, inclination and version were very off at 90 inclination and 60 version.Pelvic registration was difficult to capture points around the entire acetabulum, so we tried to re register the mako and verification movements were in the wrong order than usual.Additionally, while trying to complete pelvic registration, the blue probe was slowly moving on the screen but remaining still in the surgeons hand.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding registration fails involving a mako tha software was reported.The event was not confirmed because the product was not available for inspection.Method & results: product evaluation and results: a request for a field service engineer inspection was not made and the robot was not inspected as no work order details are provided.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of device history records shows that rob1723 was inspected with no reported discrepancies.Complaint history review: there have been other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed as there has been no onsite inspection by a field service engineer.If a field service inspection is requested, further investigation will be completed on this issue.Additionally, a complaint history review provides no indication of any inherent software/ hardware issue.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
MAKO ROBOTIC ARM 3.1
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23830672
Report Number3005985723-2025-00619
Device Sequence Number5093450
Product Code OLO
UDI-Device Identifier07613327395280
UDI-Public07613327395280
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown